# SDR USAAF98046

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11310
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Part number: 231563
- Condition: Failed
- Location: Nr 2 Stab
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8076 - EN ROUTE TO MSP, THE FOLLOWING MESSAGES APPEARED ON THE PFD:  HYD STAB 2, HYD STAB 1&2, STAB TRIM 1&2.  FLIGHT DIVERTED TO PIT FOR MAINTENANCE.  FLIGHT LANDED PIT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 STABILIZER PROXIMITY SENSOR SWITCH.    (X)
